# SDR SWI2025F01172

- Difficulty date: March 18, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 49,963 hours, 37,046 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY SURROUND STRUCTURE JOINT PLATE ON THE INNER SKIN AT FS533 STGR25L HAS A FASTENER HOLE WITH DAMAGE AROUND THE INNER EDGE OF THE HOLE.  REMOVED AND INSTALLED NEW FORWARD BAGGAGE BAY SURROUND STRUCTURE JOINT PLATE ON THE INNER SKIN AT FS533 STGR25L REF-CRJ-700 SRM 51-42-21-001-001 A01, SRM 51-42-22-001-001 A01, DWG SH670-33750 REV AA.COMPLIED WITH TASK 51-900-1002-SKY
